# SDR RRXA98391

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2537716
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FRAME FLANGE WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM, AT STA 1140 AND LONGERON 35 LEFT.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR STRAP IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05132.
